Sur la stabilité de l'équation d'homomorphisme.

Zenon Moszner

Aequationes mathematicae (1985)

  • Volume: 29, page 290-306
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Moszner, Zenon. "Sur la stabilité de l'équation d'homomorphisme.." Aequationes mathematicae 29 (1985): 290-306. <>.

author = {Moszner, Zenon},
journal = {Aequationes mathematicae},
keywords = {Cauchy equation; stability; equation of homomorphism},
pages = {290-306},
title = {Sur la stabilité de l'équation d'homomorphisme.},
url = {},
volume = {29},
year = {1985},

AU - Moszner, Zenon
TI - Sur la stabilité de l'équation d'homomorphisme.
JO - Aequationes mathematicae
PY - 1985
VL - 29
SP - 290
EP - 306
KW - Cauchy equation; stability; equation of homomorphism
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.